MathSciNet Relay Station
MathSciNet bibliographic data
MR1050540 (91k:73048) 73D40 (73D05 73F15)
Fu, Y. B.; Scott, N. H. One-dimensional shock waves in simple materials with memory. Proc. Roy. Soc. London Ser. A 428 (1990), no. 1875, 547–571.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement